×
Beverages
Snacks/Candy
Fresh/Dairy/Bakery
Packaged Foods
Paper/Cleaning
Drugstore/Baby/Pets
Special Aisles
Advil Liqui-Gels: 240

Advil Liqui-Gels: 240

2 packs of 120 liquid-filled capsules with 200mg ibuprofen each

Active ingredient: solubilized ibuprofen (equal to 200mg ibuprofen)

$23.89($0.10 per liquigel)

Add to My Personal Aisle